# SDR A6WA201040603

- Difficulty date: June 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB FITTING CHAFED UNDER HORIZ STAB ON T AFT CORNER BLENDED CHAFE AREA AFT LT CORNER OF FITTING UNDER HORIZ STAB IAW SRM 51-12-00 AND REO 601R-55-31-192.
